Smoothing estimates for non-dispersive equations

File Description SizeFormat 
nondispersive15-08-06.pdfAccepted version420.48 kBAdobe PDFView/Open
art%3A10.1007%2Fs00208-015-1281-1.pdfPublished version648.26 kBAdobe PDFView/Open
Title: Smoothing estimates for non-dispersive equations
Authors: Ruzhansky, M
Sugimoto, M
Item Type: Journal Article
Issue Date: 1-Jun-2016
Date of Acceptance: 3-Aug-2015
URI: http://hdl.handle.net/10044/1/25860
DOI: https://dx.doi.org/10.1007/s00208-015-1281-1
ISSN: 1432-1807
Publisher: Springer
Start Page: 241
End Page: 269
Journal / Book Title: Mathematische Annalen
Volume: 365
Issue: 1
Copyright Statement: © The Author(s) 2015. This article is published with open access at Springerlink.com. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
Funder's Grant Number: EP/K039407/1
RPG-2014-002
Keywords: Science & Technology
Physical Sciences
Mathematics
NONLINEAR SCHRODINGER-EQUATIONS
TIME-DEPENDENT COEFFICIENTS
DISPERSIVE EQUATIONS
CONSTANT-COEFFICIENTS
REGULARITY
DECAY
SYSTEMS
CONVERGENCE
PRINCIPLE
PROPERTY
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



This item is licensed under a Creative Commons License Creative Commons